Alert archive / Wyoming / Wind Chill Warnings in 2013
Wind Chill Warning 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill warning at Dec 5, 2013, 2:22 PM MST for 4 counties in Wyoming; Box Butte County, Dawes County, Sioux County, Nebraska. It took effect at Dec 5, 2013, 9:00 PM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2013, 2:22 PM MST (21:22 UTC)
- In effect from
- Dec 5, 2013, 9:00 PM MST
- Expired
- Dec 6, 2013, 7:59 AM MST
- In force
- 11 hr
- Issued by
- NWS Cheyenne, WY
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Niobrara County, WY
The radar
The Cheyenne radar (KCYS), 139 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 9.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 052122 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 222 PM MST THU DEC 5 2013 ...BITTER COLD WIND CHILL TEMPERATURES FOR THE LARAMIE VALLEY AND WESTERN NEBRASKA PANHANDLE TONIGHT... .VERY COLD TEMPERATURES WILL CONTINUE TONIGHT WITH VARIABLE WINDS BETWEEN 5 TO 10 MPH...RESULTING IN BITTER COLD WIND CHILL VALUES BETWEEN 40 BELOW AND 25 BELOW ZERO TONIGHT. NEZ002-003-095-096-WYZ101-102-105-110-115-061130- /O.NEW.KCYS.WC.W.0004.131206T0400Z-131206T1500Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-SHIRLEY BASIN- NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE... DOUGLAS...GLENROCK...LUSK...MEDICINE BOW...ARLINGTON... ELK MOUNTAIN...LARAMIE 222 PM MST THU DEC 5 2013 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM MST FRIDAY. * WIND CHILL VALUES...WINDS CHILLS WILL FALL THIS EVENING AND RANGE FROM BETWEEN 30 BELOW TO 40 BELOW ZERO THROUGH MOST OF TONIGHT. THE COLDEST WIND CHILLS WILL BE OVER THE LARAMIE VALLEY WHERE A FEW LOCATIONS MAY REACH A WIND CHILL OF 45 BELOW ZERO AFTER MIDNIGHT. * IMPACTS...EXPOSED SKIN WILL FREEZE WITHIN MINUTES. PETS SHOULD BE KEPT INDOORS AND ADEQUATE SHELTER SHOULD BE AVAILABLE TO LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WIND CHILLS BELOW MINUS 30 DEGREES ARE DANGEROUS SINCE FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMETIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ019>021-054-055-061130- /O.NEW.KCYS.WC.Y.0006.131206T0400Z-131206T1500Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 222 PM MST THU DEC 5 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM MST FRIDAY. * WIND CHILL VALUES...WIND CHILLS BETWEEN 15 BELOW TO 25 BELOW ZERO ARE EXPECTED TONIGHT. * IMPACTS...THE COMBINATION OF WINDS AND VERY COLD TEMPERATURES CAN CAUSE FROSTBITE IN JUST 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ TT
2 follow-up statements
000 WWUS45 KCYS 060421 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 921 PM MST THU DEC 5 2013 ...BITTER COLD WIND CHILL TEMPERATURES FOR THE LARAMIE VALLEY...EAST CENTRAL WYOMING AND THE WESTERN NEBRASKA PANHANDLE TONIGHT AND EARLY FRIDAY MORNING... .FRIGID TEMPERATURES WILL CONTINUE TONIGHT AND EARLY FRIDAY MORNING WITH WIND SPEEDS BETWEEN 5 TO 10 MPH...RESULTING IN BITTER COLD WIND CHILL VALUES FROM 25 BELOW TO 40 BELOW ZERO. NEZ002-003-095-096-WYZ101-102-105-110-115-061500- /O.CON.KCYS.WC.W.0004.000000T0000Z-131206T1500Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-SHIRLEY BASIN- NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE... DOUGLAS...GLENROCK...LUSK...MEDICINE BOW...ARLINGTON... ELK MOUNTAIN...LARAMIE 921 PM MST THU DEC 5 2013 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST FRIDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST FRIDAY. * WIND CHILL VALUES...WINDS CHILLS WILL FALL LATER THIS EVENING AND RANGE FROM 25 BELOW TO 40 BELOW ZERO TONIGHT. THE COLDEST WIND CHILLS WILL BE OVER THE LARAMIE VALLEY WHERE SOME VALLEY LOCATIONS MAY EXPERIENCE WIND CHILLS OF 45 BELOW ZERO AFTER MIDNIGHT. * IMPACTS...EXPOSED SKIN WILL FREEZE WITHIN MINUTES. PETS SHOULD BE KEPT INDOORS AND ADEQUATE SHELTER SHOULD BE AVAILABLE TO LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WIND CHILLS BELOW MINUS 30 DEGREES ARE DANGEROUS SINCE FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ019>021-054-055-061500- /O.CON.KCYS.WC.Y.0006.000000T0000Z-131206T1500Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 921 PM MST THU DEC 5 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST FRIDAY. * WIND CHILL VALUES...WIND CHILLS OF 15 BELOW TO 25 BELOW ZERO ARE EXPECTED TONIGHT. * IMPACTS...THE COMBINATION OF WINDS AND VERY COLD TEMPERATURES CAN CAUSE FROSTBITE IN JUST 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ JAMSKI/TT
000 WWUS45 KCYS 061459 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 759 AM MST FRI DEC 6 2013 NEZ002-003-095-096-WYZ101-102-105-110-115-061600- /O.CAN.KCYS.WC.W.0004.000000T0000Z-131206T1500Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-SHIRLEY BASIN- NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE... DOUGLAS...GLENROCK...LUSK...MEDICINE BOW...ARLINGTON... ELK MOUNTAIN...LARAMIE 759 AM MST FRI DEC 6 2013 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND CHILL WARNING. WIND CHILLS WILL CONTINUE TO STEADILY INCREASE THIS MORNING...SO WILL ALLOW THE WIND CHILL WARNING TO END ON TIME. CONDITIONS WILL REMAIN VERY COLD TODAY...WITH WIND CHILL VALUES EXPECTED TO REMAIN BETWEEN MINUS 10 AND MINUS 20 DEGREES. $$ NEZ019>021-054-055-061600- /O.CAN.KCYS.WC.Y.0006.000000T0000Z-131206T1500Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 759 AM MST FRI DEC 6 2013 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS WILL CONTINUE TO INCREASE THIS MORNING...SO WILL ALLOW THE WIND CHILL ADVISORY TO END ON TIME. TODAY WILL REMAIN VERY COLD...WITH WIND CHILLS EXPECTED TO BE BETWEEN ZERO AND MINUS 15 DEGREES. $$ RJM
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Dec 5, 11:38 AM MST, 2 hours 44 minutes earlier.
Area forecast discussion, Dec 5, 11:38 AM MST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1138 AM MST THU DEC 5 2013 .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 344 AM MST THU DEC 5 2013 TEMPERATURES WERE VERY COLD EARLY THIS MORNING OVER THE CWA AS SURFACE HIGH PRESSURE WAS OVER THE CWA. SOME LOCATIONS SET RECORD LOWS FOR DECEMBER 4. MOST PLACES HAD LIGHT WINDS...BUT WIND CHILL VALUES WERE STILL GENERALLY BETWEEN 40 BELOW ZERO AND 20 BELOW ZERO. HAVE EXTENDED THE WIND CHILL WARNING TO 16Z AS WIND CHILL VALUES AND TEMPERATURES SLOWLY WARM. SINCE 07Z...WINDS HAVE PICKED UP BETWEEN KLAR AND KRWL WITH GUSTS AS HIGH AS 35 MPH. THOSE WINDS HAVE WARMED THE AMBIENT TEMPERATURES TO JUST BELOW ZERO AT 10Z. THE SURFACE HIGH WILL MOVE SLOWLY EAST THROUGH 12Z SATURDAY WITH THE AXIS OVER THE PLAINS FRIDAY AND FRIDAY NIGHT. THE RESULTING SOUTHWEST SURFACE WINDS WILL HELP TO PRODUCE A SLIGHT MODERATION OF TEMPERATURES THROUGH FRIDAY NIGHT ACROSS THE REGION. HOWEVER... MOST HIGHS WILL STILL BE IN THE SINGLE DIGITS DURING THAT TIME AND LOWS WILL BE BELOW ZERO. A SHORTWAVE TROUGH MOVES ACROSS THE REGION LATE THIS AFTERNOON THROUGH FRIDAY MORNING. AN UPPER LOW CURRENTLY OVER SASKATCHEWAN FILLS AND ROTATES SOUTH THROUGH 12Z SATURDAY. BY THAT TIME...AN ELONGATED UPPER LEVEL TROUGH WILL EXTEND FROM NORTH DAKOTA TO THE PACIFIC NORTHWEST. AHEAD OF THE FEATURE WILL BE A SOUTHWEST FLOW ALOFT OVER THE CENTRAL ROCKIES. THE WEAK SYNOPTIC LIFT AND WEAK ISENTROPIC UPGLIDE WILL CREATE MOSTLY CLOUDY SKIES OVER THE WEST PART OF THE CWA THIS AFTERNOON AND EVENING AND OVER MUCH OF THE CWA LATER TONIGHT THROUGH FRIDAY NIGHT. MODELS CONTINUE TO PAINT LIGHT QPF OVER THE EAST PART OF THE CWA THIS AFTERNOON THROUGH FRIDAY AND THEN OVER THE WEST AND NORTH PARTS OF THE CWA FRIDAY NIGHT. PRECIPITATION SHOULD BE MAINLY FLURRIES OVER THE LOWER ELEVATIONS WITH SMALL ACCUMULATIONS OVER THE MOUNTAINS. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 344 AM MST THU DEC 5 2013 SATURDAY...NEXT SHORTWAVE TROUGH ALOFT APPROACHES FROM THE GREAT BASIN STATES...INDUCING ENHANCED UPSLOPE LIFT WHICH COMBINED WITH DYNAMICAL LIFT AND OVERRUNNING WILL PRODUCE INCREASING CHANCES FOR SNOW...HIGHEST OVER OUR WESTERN COUNTIES. CONTINUED COLD PER PROGGED THICKNESSES. SUNDAY...INITIAL SHORTWAVE TROUGH ALOFT MOVES EAST AND SOUTHEAST OF OUR COUNTIES...THOUGH CYCLONIC FLOW ALOFT WILL AID IN A SLIGHT CHANCE OF LIGHT SNOW OVER OUR SOUTHERN AND EASTERN COUNTIES. MONDAY...DRYING OUT DAY UNDER STRONG NORTHWEST FLOW ALOFT...THOUGH WINDY WITH DEEP UNIDIRECTIONAL WINDS AND STRONG SURFACE TO 700 MB GRADIENTS. TUESDAY/WEDNESDAY...FLOW ALOFT BACKS TO NORTHWEST AND WITH RISING HEIGHTS AND THICKNESSES...TEMPERATURES WILL REBOUND AND WARM. CONTINUED DRY WITH LIMITED LOW AND MID LEVEL MOISTURE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY MORNING) ISSUED AT 1138 AM MST THU DEC 5 2013 MID LAYER CLOUDS WILL MOVE OVERHEAD FROM THE WEST THIS AFTERNOON AND EVENING...WITH A LOWER CLOUD DECK EXPECTED TO MOVE UP FROM THE SOUTH AND INTO SOUTHERN PORTIONS OF THE FORECAST AREA. MVFR TO IFR CIGS ARE POSSIBLE TONIGHT UNDER THIS CLOUD DECK WHICH COULD PERSIST THROUGH FRIDAY. EXTREMELY COLD TEMPERATURES WILL REMAIN IN PLACE THROUGH THE PERIOD...WITH FLURRIES OCCURRING IN THE HIGH COUNTRY AS A RESULT OF THESE COLD TEMPS. WINDS WILL REMAIN ON THE LIGHTER SIDE THROUGH EARLY FRIDAY. && .FIRE WEATHER... ISSUED AT 344 AM MST THU DEC 5 2013 FIRE WEATHER CONDITIONS WILL BE MINIMAL INTO THE MID PART OF NEXT WEEK. TEMPERATURES WILL BE WELL BELOW NORMAL DURING THAT TIME WITH WIDESPREAD SNOW COVER PERSISTING. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...WEILAND LONG TERM...RUBIN AVIATION...RJM FIRE WEATHER...WEILAND
Hazardous weather outlook, Dec 5, 5:07 AM MST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 507 AM MST THU DEC 5 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>111-113-115>119-061215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 507 AM MST THU DEC 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT VERY COLD TEMPERATURES WILL CONTINUE OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE TODAY AND TONIGHT. BITTER COLD AND EVEN DANGEROUS WIND CHILL VALUES AS LOW AS 40 BELOW ZERO CAN BE EXPECTED THROUGH MID MORNING OVER THE AREA. A WIND CHILL WARNING REMAINS IN EFFECT THROUGH 9 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF LIGHT SNOW OVER THE REGION FRIDAY THROUGH SUNDAY. ANY ACCUMULATION WILL BE LIGHT. THE VERY COLD TEMPERATURES WILL CONTINUE OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE FRIDAY AND THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ112-114-061215- SIERRA MADRE RANGE-SNOWY RANGE- 507 AM MST THU DEC 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT VERY COLD TEMPERATURES WILL CONTINUE OVER THE SNOWY AND SIERRA MADRE RANGES TODAY AND TONIGHT. BITTER COLD AND EVEN DANGEROUS WIND CHILL VALUES AS LOW AS 40 BELOW ZERO CAN BE EXPECTED THROUGH MID MORNING OVER THE AREA. A WIND CHILL WARNING REMAINS IN EFFECT THROUGH 9 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF LIGHT SNOW OVER THE REGION FRIDAY THROUGH SUNDAY. SMALL ACCUMULATIONS OF SNOW WILL BE POSSIBLE. THE VERY COLD TEMPERATURES WILL CONTINUE OVER THE SNOWY AND SIERRA MADRE RANGES FRIDAY AND THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 2:22 PM MST | Wind Chill Advisory | CYS | Banner, Cheyenne, Kimball, Morrill, Scotts Bluff | 18 hr |
Nearby
Wind Chill Warnings in Wyoming, 2013Wind Chill Warnings in Nebraska, 2013Every wind chill warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.